# SDR CALA2014071191430

- Difficulty date: July 3, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 75,974 hours, 27,902 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO COMPARTMENT MAIN FRAME UPPER SURFACE AT BS 1500 JUST BETWEEN & ABOVE STRINGER 26L & 27L.  TRIMMED OUT DAMAGE AREA OF FRAME FLANGE AT AFT CARGO BS 1500 FRAME.  FABRICATED, LOCATED, DRILLED & INSTALLED J SECTION REPAIR DOUBLER IAW SRM 53-00-07 FIG 201 REPAIR 5.  THIS A CAT B REPAIR ZONE 1 WITH SUPPLEMENTAL INSPECTIONS GIVEN IN SRM 53-00-07 REPAIR 5 TABLE II.  INSPECTION THRESHOLD IS 50000 PTC REPEAT INSPECTIONS INTERVAL 12000 FLIGHT CYCLES.
